# SDR UPS204585

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK MAINTENANCE FOUND CORROSION (C53-224-06.00-01) ON BEAM UNDER NUT PLATE AT BS 640, LBL 47, WL 208.     REMOVED CORROSION BY BLENDING, FABRICATED STRAP AND DOUBLER FINAL REPAIRS PER SRM 51-10-6, 51-10-2, 51-10-1 AND EO 727-53-1668.
